Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 28, Pages 1755-1770
http://dx.doi.org/10.1155/S0161171203012250

Ergodicity and extremality of AMS sources and channels

Department of Mathematics, California State University, San Bernardino 92407-2397, CA, USA

Received 3 March 2001; Revised 5 September 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yûichirô Kakihara, “Ergodicity and extremality of AMS sources and channels,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 28, pp. 1755-1770, 2003. https://doi.org/10.1155/S0161171203012250.